MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-8, HORIZONTAL; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-8, HORIZONTAL; OXIMETER
Model Number 26816
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the device was not reading correctly.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacuring narrative: the returned device was evaluated.During evaluation the device passed all visual and functional testing.During simulation testing, the device passed manual and preset conditions and provided accurate measurements.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.

Brand Name
RAD-8, HORIZONTAL
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
15750 alton pkwy
irvine, CA 92618
9498223661
MDR Report Key15774372
Report Number3019388613-2022-00237
Device Sequence Number3062189
Product Code DQA
UDI-Device Identifier00843997005647
UDI-Public00843997005647
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K092838
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26816
Device Catalogue Number9190
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown